# SDR HYIA12124

- Difficulty date: October 11, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5357020120202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK BETWEEN FRAMES 23 AND 29 IS CORRODED.  CORROSION REMOVED AND FOUND TO BE BEYOND MANUFACTURERS LIMITS.  REMOVED AND REPLACED SEAT TRACK IN ACCORDANCE WITH SRM 51-25-04.
